# SDR N6WA20131011001

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,596 hours, 20,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pipe
- Condition: Damaged
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED MASTER CAUTION LIGHT.  R & R NR 1 PACK COMPRESSOR DISCHARGE PIPE ASSEMBLY IAW AMM 21-51-06 AND 21-51-08, OP'S AND LEAK CHECK CHECK GOOD AT THIS TIME.
